# SDR 20000503SH048

- Difficulty date: April 12, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 42100882
- Engine: Pwa R183092
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Split
- Location: Nr 8 Cylinder
- Component: Crossover Tube
- Component part number: 94373A
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE IN-FLIGHT, THE CREW NOTICED OIL PRESSURE STARTING TO GRADUALLY DROP.  SHUT DOWN ENGINE AND FEATHERED PROPELLER.  MAINTENANCE FOUND NR 8 CYLINDER CROSS-CONNECT TUBE HAD SPLIT.  REPLACED HOSE,  RAN ENGINE, NO LEAKS NOTED.  RETURNED TO SERVICE.  (X)
